# SDR REXA2012121201738

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 21,193 hours, 18,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUBBER MOUNTS ON FS 621 BULKHEAD AT RBL 7 AND LBL 7 ARE CRACKED.  REMOVED AND REPLACED IAW SRM 51-42-06/51-40-11.
